# SDR 2006UALA02215

- Difficulty date: November 18, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 47,531 hours, 28,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5603326
- Condition: Inoperative
- Location: Rows 15c-Aft Gal
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOP AT ROWS 15C AFT GALLEY.   REPLACED EEL STRIP.
